Infection?

  1. New Member
    tical's Avatar
    Join Date
    Apr 2004
    Age
    33
    Posts
    5
    Rep Power
    133
    Level
    2
    Lv. Percent
    49.83%

    Exclamation Infection?


    Last thursday I injected 40mcg of R3IGF1 into my left tricep w/ a 1/2" 27G insulin needle, today (sunday) I noticed that its a little puffy, red and pretty hot (like when you get a mosquito bite). All of my other injection sites are fine, even one I did today... something aint right

    Should I go see a doctor or can I get some over the counter antibiotics to help combat this? It's not swollen up huge or anything, just a little puffy.

    BTW I'm on day 8 of the IGF and I like it so far, I'm eating like a horse and have some crazy pumps in the gym. I like it so far.

    Back to the subject, what can I do to treat this?

  2. Elite Member
    DR.D's Avatar
    Stats
    6'0"  228 lbs.
    Join Date
    Dec 2003
    Posts
    6,780
    Rep Power
    307856
    Level
    56
    Lv. Percent
    45.73%
    Achievements Activity ProPosting ProPosting Authority

    If it's still tender today when you apply pressure and an antihistamine/motrin combo doesn't help with the redness, then go to a doc. You don't have any old AB's on hand? Except tetracycline, never use old tet. Other than that, I'd suggest a ceph. if your not allergic to pen. It works fast and is usually good for these kind of infections. But quickly getting to the doc is always best. It's often just a type I immune response if no swelling is present w/ the redness/hottness/hardness.
  3. Professional Member
    size's Avatar
    Join Date
    Jan 2003
    Age
    42
    Posts
    4,232
    Rep Power
    2271
    Level
    44
    Lv. Percent
    93.37%
    Achievements Activity ProPosting Pro

    Do you shave your arms? I know occasionally I will get improper hair growth that cause minor swelling and redness.

    However, I think Dr.D's advice is exactly what you should do if you are concerned.
    •   
       

  4. Board Supporter
    cr4ytonic's Avatar
    Join Date
    Jan 2003
    Posts
    522
    Rep Power
    407
    Level
    19
    Lv. Percent
    89.73%

    What is the problem with old tetracycline ?
  5. Elite Member
    DR.D's Avatar
    Stats
    6'0"  228 lbs.
    Join Date
    Dec 2003
    Posts
    6,780
    Rep Power
    307856
    Level
    56
    Lv. Percent
    45.73%
    Achievements Activity ProPosting ProPosting Authority

    Quote Originally Posted by cr4ytonic
    What is the problem with old tetracycline ?
    It forms a toxic degradation product that can jack up your kidneys pretty bad. Acidocis, Lupus erythematosus, proteinuria and other complications. Doxycycline will not form this and is a better, less toxic derivative. Never take a chance w/ outdated tet. especially if it hasn't been well stored.
  6. Board Supporter
    cr4ytonic's Avatar
    Join Date
    Jan 2003
    Posts
    522
    Rep Power
    407
    Level
    19
    Lv. Percent
    89.73%

    Did not know that, thank you so much for the information!
  

  
 

Similar Forum Threads

  1. Infection or Allergic Reaction?
    By goa1175 in forum Anabolics
    Replies: 4
    Last Post: 11-05-2004, 05:49 AM
  2. Infection with no pain?
    By adrenalinaddict in forum Anabolics
    Replies: 6
    Last Post: 05-31-2004, 06:15 PM
  3. infections from injections ?
    By WATERLOGGED in forum Anabolics
    Replies: 10
    Last Post: 01-16-2004, 12:58 PM
  4. How to avoid an abscess or an infection
    By mauibuilt in forum Anabolics
    Replies: 12
    Last Post: 08-28-2003, 01:11 AM
  5. Freaking ear infections
    By Matthew D in forum General Chat
    Replies: 16
    Last Post: 02-21-2003, 01:10 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in